# SDR 96ZZZX4831

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695NC
- Make and model: Gulstm 695A
- Aircraft serial: 96032
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 300SG119Q
- Condition: Wrong Part
- Location: Start/Gen
- Part time: 893 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED ONE OF THE STARTER/GENERATORS HAD A DATA TAG ISSUED BY AIRCRAFT PARTS CORPORATION AND IDENTIFIED WITH P/N 300.S.G.119Q, NOT THE LEAR SIEGLER (LUCAS) P/N 23079-000-1 REQUIRED BY THE IPC.  APC CONTACTED TO INQUIRE IF EVER AN STC OR A PAH LETTER OF EQUIVALENCY HAD BEEN ISSUED AGAINST STARTER/GENERATORS FOR INSTALLATION ON COMMANDER MODEL 695A, NONE HAD.  P/N 300.S.G.119Q IS SIMILAR IN MOST RESPECTS TO OTHER LEAR SIEGLER STARTER/GENERATORS INSTALLED ON METROLINERS AND JETSTREAM 31'S, AND APPROVALS FOR THEIR USE ON ACFT HAVE BEEN SECURED, BUT NOT FOR THE 695A.  UNAPPROVED PART INSTALLED IN AUSTRIALIA 10-92 AND WENT UNDETECTED DURING IMPORT IN 1-95, AT 1ST 100-HR INSP AFTER IMPORT AND AT FAA
